Recent med changes. Higher dose of Lamictal. Trazadone and added prazosin. Sorry if I misspelled these. I know some of it may be hormones. But since the med changes it's like I've gone swimming. Night sweats then chills and trembling. I need some relief!
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Question posted by RedEssie on 11 July 2013
Last updated on 11 July 2013
As Endless Pred told you, there is no blood test for fibromyalgia. You need to find out what disease your doctor really thought that you have. Unless, perhaps the doctor thought the blood tests had ruled out everything else but fibromyalgia. Do you have pain all over? Great fatigue? Those are the main symptoms of fibromyalgia. But you should find out. Sorry about your night sweats. I don't have any other suggestions for you other than what's been offered. But you should talk to your doctor about it, to see if they have any ideas for you to get better.
Hi Redessie. I find it interesting that you had a blood test saying you have fibromyalgia. Are you sure that is what was said? I think you may have the name wrong. Usually it is a diagnosis of exclusion. Perhaps you meant something different?
Night sweats are tough. Medications have all sorts of effects when combined like yours. I get them when I have an outbreak of my disease for weeks on end and whenever my prednisone changes, for weeks on end. Menopause was really no different. Sleep in a very cool room if you can under light sheet and blanket. They come in handy as you grab them to warm up and throw them off as you heat up. Keep ambient lights out. be sure you get some type of exercise so you are tired. Then sleep like a log and you won't notice the drenched pillows. I really don't know a way without tossing and turning. If you have to, change pajamas or don't bother to wear them. Crisp sheets always help me.
I just barrel through it.
Do watch out for getting dehydrated. You can lose a lot of water at night this way. Be sure your morning has big glasses of water and remember that coffee removes water from you and doesn't add it. You will get through it.
I tell my doctor whenever it is too much. As it can also be a symptom of disease or even fevers I take my temperature when it is intense and then the next day. Sometimes it is a fever. Let the doctor know. I don't believe in sleeping pills so I can't comment on them. I get through it. That is all I can say. I definitely have a pile of medications to take and don't want more. Karen
Hello red essie and welcome to DC. Well, I can tell you that the combination of some of those meds over a period of time can put an unusually high stress on your adrenal glands and you can literally crash. That happened to me so I know it is possible. That is how I ended up with Addison's. Too many meds for way too long. The symptoms were so bad I was in the hospital for two weeks. My body stopped producing cortisol and a bunch of other weird things too in reaction/response to all those meds. I got a lot more respect for this body's inner workings...
I was taking trazedone, too, at the time I became ill. Your body is trying to tell you something... It might not hurt for you to have a full physical sooner rather than later, too.
- Lamictal uses and warnings
- Prazosin uses and warnings
- Trazodone uses and warnings
- RID uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.